Posted by Stefanie (126.96.36.199) on November 29, 1999 at 16:54:14:
Hello, my name is Stefanie and my husband has suffered from CH’s for ten years now. He was finally diagnosed correctly last year after we suggested they look into the CH. It was the end of his cycle, so this is the first time he’s experimented much with the “correct” medications. So far, Prednisone is the only drug that has stopped the headache. Every time he tapers down, the headaches return before he gets off of it. Verapamil never seemed to kick in, so he’s been switched to Depakote and Ergomar for 10 days now and is tapering off of the Prednisone. Just last night the beast returned. Imatrix or Lidocain never aborted a headache and neither has the Ergomar. Whenever the headache returns after tapering, they seem to linger much longer with what I call a hangover effect – whereas before (without meds) once they stopped they were literally just gone. Has anyone else experienced this? Is it because of the medication or is this the rebound I’ve seen mentioned? Or could this just be a worse cycle than in previous years? Dr. wants him off of the Prednisone and we’re just getting confused! I know people stay on it for more than four weeks at a time – why can’t he?! We would be most grateful for any suggestions.
Post a Followup